# SDR A6WA201240044

- Difficulty date: November 21, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,086 hours, 21,050 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON PANEL 559AB HAS AREAS OF CHAFING.  BLENDED DAMAGED AREA IAW SRM 51-12-00.  ORG THICKNESS .055 AFTER BLENDING MIN THICKNESS .048 TOOL REF 326 (CAL DUE 6/14/12.  WITHIN LIMITS IAW REO 601R-57-60-020.  NDT INSPECTION ALODINED, PRIMED, TOP COATED IAW SRM 51-21-11, 51-25-06, 51-25-16.
